Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 28, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Aug 30, 2015, 3:49 PM EDT for Shelby County, Ohio. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2015, 3:49 PM EDT (19:49 UTC)
- Expired
- Aug 30, 2015, 5:45 PM EDT
- In force
- 116 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Shelby County, OH
The radar
The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 353 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
918
WGUS51 KILN 301949
FFWILN
OHC149-302145-
/O.NEW.KILN.FF.W.0028.150830T1949Z-150830T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT SUN AUG 30 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 545 PM EDT.
* AT 349 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. UP TO 2.5 INCHES OF RAIN HAVE
ALREADY FALLEN IN THE PAST HOUR. HEAVY RAIN CONTINUES TO FALL WITH
ANOTHER INCH POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL
CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SIDNEY...LOCKINGTON...PLATTSVILLE AND NEWBERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4030 8409 4022 8406 4020 8414 4020 8429
4024 8431
$$
BINAU2 follow-up statements
794
WGUS71 KILN 302028
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT SUN AUG 30 2015
OHC149-302145-
/O.CON.KILN.FF.W.0028.000000T0000Z-150830T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY OH-
428 PM EDT SUN AUG 30 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SHELBY COUNTY REMAINS IN
EFFECT UNTIL 545 PM EDT...
AT 425 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN WAS SLOWLY DECREASING
IN INTENSITY AND COVERAGE AND WILL CONTINUE TO DO SO THROUGH 5 PM.
RADAR INDICATES UP TO THREE INCHES OF RAIN HAS FALLEN IN AN AREA
BOUNDED BY LOCKINGTON...NEWBERN...SIDNEY...AND PLATTSVILLE. INCLUDED
IN THIS AREA IS INTERSTATE 75.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LOCKINGTON...AREAS WEST OF PLATTSVILLE AND
SOUTHEAST OF NEWBERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4030 8409 4022 8406 4020 8414 4020 8429
4024 8431
$$
BINAU821
WGUS71 KILN 302054
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT SUN AUG 30 2015
OHC149-302102-
/O.CAN.KILN.FF.W.0028.000000T0000Z-150830T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY OH-
454 PM EDT SUN AUG 30 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...
WHILE LIGHT TO MODERATE RAIN IS POSSIBLE ACROSS THE WARNING AREA
THROUGH 6 PM...THE HEAVY RAIN HAS ENDED AND ANY FLOODING HAS LIKELY
RECEDED. CALLS TO LAW ENFORCEMENT INDICATE NO FLOODING HAS BEEN
REPORTED IN SOUTHERN SHELBY COUNTY WHERE NEARLY THREE INCHES OF RAIN
FELL IN ABOUT 75 MINUTES.
A FLOOD ADVISORY REMAINS IN EFFECT UNTIL 530 PM FOR ANY ONGOING
MINOR FLOODING OF POORLY DRAINED AREAS AND SMALL STREAMS.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 4030 8409 4022 8406 4020 8414 4020 8429
4024 8431
$$
BINAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 3:25 PM EDT, 24 minutes earlier.
Area forecast discussion, Aug 30, 3:25 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 325 PM EDT SUN AUG 30 2015 .SYNOPSIS... A WARM AND HUMID PATTERN IS BECOMING LOCKED IN ACROSS THE OHIO VALLEY THROUGH THE UPCOMING WEEK...WITH LITTLE THREAT FOR MEANINGFUL RAINFALL BEYOND ISOLATED TO SCATTERED SHOWERS AND STORMS FOCUSED IN THE PEAK HEATING OF THE AFTERNOON WANING BY EARLY TO MID EVENING. TEMPERATURES INTO THE MIDDLE AND UPPER 80S ARE EXPECTED INTO NEXT WEEKEND. THE BETTER CHANCES OF ISOLATED TO SCATTERED STORMS APPEAR TO BE FOCUSED ON MONDAY AND TUESDAY ACROSS CENTRAL OHIO...BEFORE THE THREAT APPEARS TO DIMINISH SOMEWHAT TOWARD THE MIDDLE AND END OF THE WORK WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... ISOLATED SHOWERS/STORMS HAVE DEVELOPED AMIDST ROBUST INSTBY /MLCAPE FROM 1500 TO 1750 J/KG OWING TO SFC DEW POINTS IN THE UPPER 60S TO AROUND 70/ AND VERY WEAK SHEAR. KILN VWP AND OBJECTIVE ANALYSIS INDICATES EFFECTIVE SHEAR AROUND 10-15KTS MEANING THESE UPDRAFTS WILL BEHAVE IN VERY PULSEY FASHION THROUGH THE REMAINDER OF THE DAY INTO THE EARLY EVENING. WHILE AN ISOLATED WIND GUST TO 50 MPH IS A POSSIBILITY /GIVEN DCAPE APPROACHING 1000 J/KG/ THIS WOULD ONLY OCCUR WITH THE MOST INTENSE CORES...WHICH WILL BE TOUGH TO COME BY GIVEN THE WEAK FLOW/WEAK LAPSE RATE ENVIRONMENT. EXPECT ACTIVITY TO CONTINUE TO BE LOOSELY FOCUSED DUE TO THE ABSENCE OF SURFACE BOUNDARIES...AND VARIOUS WEAK VORTICITY MAXIMUM WOBBLING THROUGH THE WEAK FLOW UNDERNEATH BROAD LONGWAVE RIDGING. MAIN THREATS OUTSIDE OF A LOCALIZED STRONG WIND GUSTS WILL BE VERY LOCALIZED HEAVY RAIN WITH THE SLOW MOVING STORMS...OR ANY BRIEF CELL MERGERS WHICH PROLONG THE DURATION OF INTENSE RAIN. WITH PWAT ONLY AROUND 1.40" - RAINFALL EFFICIENCY IS NOT OVERLY HIGH AND DRY AIR ENTRAINMENT SHOULD LEAD TO STORM COLLAPSE/COLD POOL PROPAGATION WITH TIME. LOWS TONIGHT IN THE MID 60S AND PERHAPS SOME FOG LATER IN THE NIGHT...LIKELY CONFINED TO THE FOG PRONE RIVER VALLEYS AND LOW LYING AREAS. RAIN CHANCES SLOWLY WANE THROUGH THE EVENING. POTENT UPPER TROUGH SHOWN NICELY IN GOES WATER VAPOR LOOPS EJECTING THROUGH GEORGIA THIS AFTERNOON WILL SHEAR/ACCELERATE NORTHEAST THROUGH THE MID-APPALACHIAN REGION OVERNIGHT AND MAY BRUSH SOUTH-CENTRAL OHIO/NORTHEAST KENTUCKY WITH SOME LIGHT RAIN POTENTIAL LATER TONIGHT - SO LINGERED THE THREATS A LITTLE LATER DOWN THERE. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... COMPLEX...POSITIVELY TILTED WEAKNESS IN THE MID/UPPER LEVEL HEIGHT FIELD WITHIN A BROAD/STRONG LONGWAVE TROUGH WILL CONTINUE TO PLAGUE THE REGION THROUGH TUESDAY. THERE ARE NUMEROUS SMALL SCALE VORTICITY MAXIMUMS FORMING WITHIN AND RETROGRADING SOUTHWESTWARD WITHIN THIS HEIGHT WEAKNESS...AND DESPITE THE SHEARED/WEAK APPEARANCE OF THESE FEATURES THERE/S ENOUGH FORCING TO KEEP AT LEAST A SMALL /ISOLD/SCT/ THREAT FOR DIURNALLY ENHANCED SHOWERS AND STORMS ACROSS THE OHIO VALLEY BOTH DAYS. THIS WILL BE AUGMENTED BY SEASONALLY WARM/MOIST AIRMASS WITH DEW POINTS IN THE MID/UPPER 60S AND TEMPERATURES IN THE MID/UPPER 80S. WITH SUCH WEAK FLOW...STORMS WILL BE SLOW MOVING AND WON/T MOVE MUCH BEYOND THEIR INITIATION...WHICH ADMITTEDLY COULD BE OVER A LARGE AREA GIVEN A LACK OF BOUNDARIES IN THE LOWEST 3KM OF THE SURFACE. SO WILL CONTINUE TO RUN WITH 20-30% RAIN CHANCES MAINLY NEAR THE MID LEVEL SHEAR ZONE/HEIGHT WEAKNESS WHICH ORIENTS ACROSS WCNTL/CNTL OH PRIMARILY AND INTO ADJACENT AREAS OF SRN OH AND SERN INDIANA. EXPECT MOST AREAS WILL REMAIN DRY...BUT DON/T EXPECT RADAR TO BE ECHO-FREE EITHER AFTERNOON/EARLY EVENING. NO REAL WX HAZARDS WITH THESE STORMS /LOCALIZED WIND GUSTS TO 40 MPH OR SO/ AND ISOLATED HEAVY RAIN TOTALS GIVEN THE SLOW/WAYWARD MOTIONS. EXPECT ACTIVITY TO HAVE A DIURNAL MAX/MINIMUM SO KEPT RAIN CHANCES OUT OF THE FORECAST DURING THE NIGHTTIME HOURS. TEMPERATURES SEEM PRETTY STRAIGHTFORWARD BOTH DAYS...MIDDLE/UPPER 80S BY DAY AND MIDDLE/UPPER 60S BY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... NUMERICAL MODEL SOLUTIONS GENERALLY SIMILAR WITH MAINLY DRY AND WARM WEATHER THROUGH THE LONG TERM FORECAST PERIOD. WEAK MID LEVEL SHORTWAVE TO TOP RIDGE AXIS AND MOVE THRU THE OHIO VALLEY EARLY WEDNESDAY. HAVE INCLUDED SLIGHT CHANCE POPS IN THE EAST EARLY WED AND THEN DRY THE AREA OUT AS THE S/W SHIFTS EAST. WARM TEMPERATURES TO CONTINUE WITH HIGHS ON WED IN THE MID/UPR 80S. MID/UPR LEVEL RIDGE AXIS OVER THE NATIONS MID SECTION BUILDING EAST INTO GREAT LAKES/OHIO VALLEY BY NEXT WEEKEND. THIS RIDGE WILL ACT TO INHIBIT WIDESPREAD THUNDERSTORM ACTIVITY DUE TO A LACK OF ENHANCED FORCING. CAN NOT RULE OUT DIURNALLY DRIVEN ISOLD CONVECTION BUT DUE TO LIMITED COVERAGE AND PROBABILITY...AT THIS TIME HAVE OPTED TO KEEP THE FCST DRY FROM THURSDAY THRU NEXT WEEKEND. ABOVE NORMAL TEMPERATURES TO CONTINUE WITH HIGHS GENERALLY IN THE MID AND UPPER 80S. A FEW SPOTS WILL LIKELY HIT 90 OVER THE SOUTH AND SOUTHEAST. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... MID LEVEL TROUGH AXIS WILL WORK ITS WAY SOUTHEAST INTO THE REGION TONIGHT...SHEARING AS IT DOES. MEANWHILE...AN UPPER LEVEL LOW OVER THE SOUTHEAST U.S. WILL MOVE NORTHEAST AND SHEAR AS IT DOES. BY MONDAY...SURFACE HIGH PRESSURE WILL BEGIN TO ESTABLISH ITSELF OVER THE MIDDLE OHIO RIVER VALLEY. WITH WEAK FLOW AND FORCING...SCATTERED CONVECTION IS EXPECTED TO DEVELOP BETWEEN 18Z AND 21Z...THEN WANE ACROSS THE REGION AFTER 01Z. WITH SKIES BECOMING PARTLY CLOUDY AND WITH LIGHT TO CALM WINDS...MVFR/LOCAL IFR VISIBILITIES WILL DEVELOP. THE WORST CONDITIONS WILL OCCUR AT KLUK DUE TO RIVER FOG AND HAVE DROPPED CONDITIONS BELOW AIRPORT MINIMUMS. ON MONDAY...FOG WILL BURN OFF BY 14Z. SCT-BKN CUMULUS/MODERATE CUMULUS CAN BE EXPECTED THEREAFTER. THERE WILL BE A SMALL CHANCE OF A SHOWER/STORM...MAINLY NEAR THE NORTHERN TAF SITES OF KDAY... KCMH...AND KLCK DURING THE PEAK HEATING OF THE DAY. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...BINAU NEAR TERM...BINAU SHORT TERM...BINAU LONG TERM...AR AVIATION...HICKMAN
Hazardous weather outlook, Aug 30, 5:10 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 510 AM EDT SUN AUG 30 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-310915- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY- GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 510 AM EDT SUN AUG 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 30, 3:15 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 315 PM EDT SUN AUG 30 2015 OHZ043-051-301945- SHELBY OH-MIAMI OH- 315 PM EDT SUN AUG 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY AND NORTHWESTERN MIAMI COUNTIES UNTIL 345 PM EDT... AT 315 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SIDNEY... MOVING NORTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... SIDNEY...PIQUA...BRADFORD...HARDIN...PORT JEFFERSON...LOCKINGTON... PLATTSVILLE...HOUSTON...POLO...MAPLEWOOD...NEWBERN...BLOOMER...BALLOU AND PEMBERTON. THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 83 AND 96. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4044 8400 4019 8402 4013 8443 4021 8443 TIME...MOT...LOC 1915Z 244DEG 15KT 4025 8414 BINAU
Special weather statement, Aug 30, 3:35 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 335 PM EDT SUN AUG 30 2015 OHZ043-051-302015- SHELBY OH-MIAMI OH- 335 PM EDT SUN AUG 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY AND NORTHERN MIAMI COUNTIES UNTIL 415 PM EDT... AT 335 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SIDNEY... MOVING EAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... SIDNEY...PIQUA...COVINGTON...RUSSIA...LOCKINGTON...PLATTSVILLE... BLOOMER...BALLOU...POLO...PEMBERTON AND NEWBERN. THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 82 AND 91. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4032 8402 4018 8402 4011 8441 4023 8443 TIME...MOT...LOC 1935Z 263DEG 18KT 4023 8420 BINAU
Local storm report, Aug 30, 3:48 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT SUN AUG 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND GST KSCA SIDNEY APT 40.24N 84.15W
08/30/2015 M52.00 MPH SHELBY OH AWOS
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 12:24 AM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble | 3 hr |
| Aug 30, 3:15 PM EDT | Special Weather Statement | ILN | Shelby | 30 min |
| Aug 30, 3:28 PM EDT | Areal Flood Advisory | ILN | Shelby | 2 hr |
| Aug 30, 3:35 PM EDT | Special Weather Statement | ILN | Shelby | 40 min |
| Aug 30, 4:03 PM EDT | Areal Flood Advisory | ILN | Miami | 117 min |
| Aug 30, 4:51 PM EDT | Special Weather Statement | ILN | Warren | 24 min |
| Aug 30, 5:16 PM EDT | Special Weather Statement | ILN | Warren | 29 min |
| Aug 30, 5:40 PM EDT | Special Weather Statement | ILN | Warren | 20 min |
| Aug 30, 5:44 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Aug 30, 6:31 PM EDT | Special Weather Statement | ILN | Highland | 29 min |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.